Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Dynamical trajectories: the motion of a particle in an arbitrary field of force


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 8 (1907), 135-158
MSC: Primary 70F05; Secondary 34A26, 34C99, 70H99, 70K99
DOI: https://doi.org/10.1090/S0002-9947-1907-1500779-9
MathSciNet review: 1500779
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F05, 34A26, 34C99, 70H99, 70K99

Retrieve articles in all journals with MSC: 70F05, 34A26, 34C99, 70H99, 70K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500779-9
Article copyright: © Copyright 1907 American Mathematical Society